# SDR QXEA9800771

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM UPPER BOLT HOLE ON BRACKET INSIDE PANEL 81X.  REPAIRED IAW FOKKER SRM 51-31-01 AND 51-31-05.
